# SDR FDEA2020021070284

- Difficulty date: February 7, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 88,062 hours, 28,521 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 566918
- Part serial: 4851
- Condition: Leaking
- Location: Equip Cool Exhst
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

30 MINUTES INTO FLIGHT AT FL340 EXPERIENCED "CABIN  ALTITUDE" ALERT. NOTED A DIFFERENTIAL OF 6.0 WITH  CABIN ALT OF 11,000. RAN QRH AND PROCEEDED TO KICT  AT 10.000 FT.. MODE SELECTOR WAS IN AUTO 1 WHEN  THIS OCCURED.                                                       WHILE TROUBLE SHOOTING NOW FOUND THAT THE EQUIPMENT                               COOLING OVERBOARD EXHAUST VALVE WILL NOT CLOSE AT                                 ALL DURING THE PRRESURIZATION LEAK CHECK WHICH KEPT                               THE AIRCRAFT FROM PRESSURISING. REMOVED AND                                       REPLACED THE MARKED BELLY DRAINS AND THE EQUIPMENT                                COOLING OVERBOARD EXHAUST VALVE REF B757 AMM                                      21-58-05-4 OPS CHECK GOOD. PERFORMED LEAK CHECK REF                               B757 AMM 05-51-24-2. LEAK CHECK GOOD. A/C OK FOR                                  SERVICE.
